Per citar aquest document: http://ddd.uab.cat/record/150739
Web of Science: 2 cites,
Local Darboux first integrals of analytic differential systems
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Walcher, Sebastian
Zhang, Xiang (Shanghai Jiaotong University. Department of Mathematics)

Data: 2014
Resum: In this paper we discuss local and formal Darboux first integrals of analytic differential systems, using the theory of Poincaré Dulac normal forms. We study the effect of local Darboux integrability on analytic normalization. Moreover we determine local restrictions on classical Darboux integrability of polynomial systems.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Analytic differential system ; Darboux first integral ; Poincaré-Dulac normal form ; Polynomial differential systems
Publicat a: Bulletin des Sciences Mathematiques, Vol. 138 (2014) , p. 71-88, ISSN 0007-4497

DOI: 10.1016/j.bulsci.2013.09.007


14 p, 337.6 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-03-30



   Favorit i Compartir